# SDR CAL960061

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- System (JASC): 4990 · APU Oil System
- Part: Oil Pump
- Part number: 388019010
- Condition: Inoperative
- Location: Apu
- Part time: 6,632 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0602 - WHILE OPERATING THE APU WITH THE NR 2 GENERATOR PLACARDED INOPERATIVE, THE APU OIL QUANTITY STATUS ADD MESSAGE CAME ON EN ROUTE TO IAH.  THE APU SHUT DOWN AUTOMATICALLY SHORTLY BEFORE LANDING.  MAINTENANCE FOUND THE APU OIL PUMP AT FAULT.  THE APU OIL PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
